# SDR 2010FA0000769

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: General aviation
- Make and model: Cessna 421C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 51411036
- Part serial: 025810
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION TUBE WAS FOUND TO BE CRACKED AT ACTUATOR ATTACH BRACKET.
